# SDR R61A201701080018

- Difficulty date: December 26, 2016
- Submitted: January 8, 2017
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 24,283 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RT SHEAR PANEL BETWEEN FR 87-88. REMOVED AND REPLACED RT SHEAR PANEL AT FR 87 SHEAR PANEL PN170-91919-001. AIRCRAFT REMAINS IN HEAVE CHECK BNA SEE EAMS WO H5339 SEQ1508 SN 102 FOR WORK DETAILS.
